Advanced search
1 file | 154.29 KB Add to list

On superdimensions of some infinite-dimensional irreducible representations of osp(m|n)

Author
Organization

Downloads

  • (...).pdf
    • full text
    • |
    • UGent only
    • |
    • PDF
    • |
    • 154.29 KB

Citation

Please use this url to cite or link to this publication:

MLA
Stoilova, NI, et al. “On Superdimensions of Some Infinite-Dimensional Irreducible Representations of Osp(M|n).” Quantum Theory and Symmetries with Lie Theory and Its Applications in Physics, Volume 1, edited by Vladimir Dobrev, vol. 263, Springer Nature, 2018, pp. 165–76, doi:10.1007/978-981-13-2715-5_9.
APA
Stoilova, N., Thierry-Mieg, J., & Van der Jeugt, J. (2018). On superdimensions of some infinite-dimensional irreducible representations of osp(m|n). In V. Dobrev (Ed.), Quantum theory and symmetries with Lie theory and its applications in physics, volume 1 (Vol. 263, pp. 165–176). Singapore, Singapore: Springer Nature. https://doi.org/10.1007/978-981-13-2715-5_9
Chicago author-date
Stoilova, NI, J Thierry-Mieg, and Joris Van der Jeugt. 2018. “On Superdimensions of Some Infinite-Dimensional Irreducible Representations of Osp(M|n).” In Quantum Theory and Symmetries with Lie Theory and Its Applications in Physics, Volume 1, edited by Vladimir Dobrev, 263:165–76. Singapore, Singapore: Springer Nature. https://doi.org/10.1007/978-981-13-2715-5_9.
Chicago author-date (all authors)
Stoilova, NI, J Thierry-Mieg, and Joris Van der Jeugt. 2018. “On Superdimensions of Some Infinite-Dimensional Irreducible Representations of Osp(M|n).” In Quantum Theory and Symmetries with Lie Theory and Its Applications in Physics, Volume 1, ed by. Vladimir Dobrev, 263:165–176. Singapore, Singapore: Springer Nature. doi:10.1007/978-981-13-2715-5_9.
Vancouver
1.
Stoilova N, Thierry-Mieg J, Van der Jeugt J. On superdimensions of some infinite-dimensional irreducible representations of osp(m|n). In: Dobrev V, editor. Quantum theory and symmetries with Lie theory and its applications in physics, volume 1. Singapore, Singapore: Springer Nature; 2018. p. 165–76.
IEEE
[1]
N. Stoilova, J. Thierry-Mieg, and J. Van der Jeugt, “On superdimensions of some infinite-dimensional irreducible representations of osp(m|n),” in Quantum theory and symmetries with Lie theory and its applications in physics, volume 1, Varna, Bulgaria, 2018, vol. 263, pp. 165–176.
@inproceedings{8583306,
  author       = {{Stoilova, NI and Thierry-Mieg, J and Van der Jeugt, Joris}},
  booktitle    = {{Quantum theory and symmetries with Lie theory and its applications in physics, volume 1}},
  editor       = {{Dobrev, Vladimir}},
  isbn         = {{9789811327148}},
  issn         = {{2194-1009}},
  language     = {{eng}},
  location     = {{Varna, Bulgaria}},
  pages        = {{165--176}},
  publisher    = {{Springer Nature}},
  title        = {{On superdimensions of some infinite-dimensional irreducible representations of osp(m|n)}},
  url          = {{http://dx.doi.org/10.1007/978-981-13-2715-5_9}},
  volume       = {{263}},
  year         = {{2018}},
}

Altmetric
View in Altmetric